# SDR USAASB96233

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229US
- Make and model: Boeing 737201
- Aircraft serial: 21818
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROA - MAINTENANCE FOUND THE AFT SERVICE DOOR INTERIOR EMERGENCY EXIT LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AND INSTALLED NEW BATTERIES (P/N S106).  OPS CHECK GOOD.  (M)
